# SDR USAA2012021600008

- Difficulty date: February 15, 2012
- Submitted: February 16, 2012
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A321-211
- Aircraft serial: 1481
- Aircraft time: 38,402 hours, 13,872 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Part number: D5211001821800
- Condition: Broken
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 ENTRY/EXIT DOOR HANDLE ON THE INSIDE OF CABIN BROKEN.  REMOVED AND REPLACED HANDLE.
